The Gromov Width of Generalized Bott Manifolds

Cited 0 time in webofscience Cited 0 time in scopus
  • Hit : 37
  • Download : 0
By Delzant's theorem, closed symplectic toric manifolds are classified by the images of their moment maps. In the case of a generalized Bott manifold, this image is a polytope P combinatorially equivalent to a product of simplices. We compute the Gromov width of generalized Bott manifolds in terms of the defining inequalities of P.
Publisher
OXFORD UNIV PRESS
Issue Date
2021-05
Language
English
Article Type
Article
Citation

INTERNATIONAL MATHEMATICS RESEARCH NOTICES, v.2021, no.9, pp.7096 - 7131

ISSN
1073-7928
DOI
10.1093/imrn/rnz066
URI
http://hdl.handle.net/10203/287390
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0